MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TC50 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TC50 CARDIOGRAPH
Model Number 860310
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer wants to be able to alias ecg interpretation statements at on the tc50, so that when the er or urgent care provider sees the ecg print out, they will see "st changes" instead of "st elevation" which activates a stemi protocol.The result is that a number of patients have been sent to the cath lab, with some actually making it to the table, for no reason.Patient had an unnecessary invasive cardiac procedure.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This is an enhancement request for the tc50 printout to read st elevation instead of st change for the printout.The device was confirmed to be operating per specifications and no failure was identified.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
There is no product malfunction.Device was confirmed to be operating per specifications and displayed the appropriate interpretation by the algorithm.Customer has an enhancement request for the automated interpretive statement on the top of the report printout to read st changes rather than st elevation because due to their hospital¿s workflow they must initiate a stemi protocol if st elevation is stated on the report.Physician guide states ¿while increasingly detailed and well developed, no automated analysis is completely reliable, and computerized ecg analysis should always be reviewed by a qualified physician.The interpreted ecg is a tool to assist the physician in making a clinical diagnosis in conjunction with the physician¿s knowledge of the patient, the results of the physical examination, and other findings.

Brand Name
PAGEWRITER TC50 CARDIOGRAPH
Common Device Name
PAGEWRITER TC50 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17739431
Report Number1218950-2023-00645
Device Sequence Number6059951
Product Code DPS
UDI-Device Identifier00884838026568
UDI-Public00884838026568
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number860310
Device Catalogue Number860310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer09/25/2023
09/25/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date10/24/2023
12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown